Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Liver function tests and ear wax problems. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1706 Questions
User :   hi doc
Doctor :   hi
User :   i have recently done a LFT
User :   the results are: Doctor :   ok
User :   Sr. Bilirubin - 1.4 mg%
User :   Sr. Bilirubin - 0.3 mg%
User :   Sr. Proteins (total) - 7.6
User :   the first bilirubin was total
User :   the second one was direct
User :   Sr Albumin - 4.5 G/dl
Doctor :   To get a more complete picture I need this information
Age: ; Occupation: ; Location: ; Marital Status:
User :   age-29, occupation IT sales, marital status single
User :   I find discrepancies In Sr. Bilirubin(total) - 1.4 mg%
Doctor :   pls dont move to another page when the chat is on- youll get dc
Doctor :   it is alittle on the higher side
User :   ok
User :   and in SGPT - 39
Doctor :   why did you get the test done?
Doctor :   are you facing any problems?
Doctor :   were your liver enzyme tests also done?
User :   I am moving to this weekend
User :   just wanted to do a few tests before i leave
User :   I normally drink on a regular basis
Doctor :   SGOT?
User :   22
Doctor :   ok
User :   i did not do a liver enzyme test
Doctor :   are you facing any problems like loss of appetite?
User :   nothing like that
Doctor :   those are the enzymes- SGOT and SGPT
User :   ok - my ignorance :-P
Doctor :   thats alright :)
User :   so wat abt SGPT and Sr. Bilirubin??
Doctor :   if you have just got it done a as routine - its alright
Doctor :   there are differnet normal levels depending on what
User :   but as i told i drink regularly
Doctor :   what method the lab used
User :   hope there's no major problem
Doctor :   have you had liver problems before?
User :   they took some blood from my veins
User :   none that i remeber
Doctor :   ok
User :   so u suggest everything is ok
Doctor :   How much do you drink per day?
User :   abt 3-4 pegs or 2-3 beers
Doctor :   okkkk..
Doctor :   that is too much
User :   i understand :(
Doctor :   have you tried cutting down?
User :   will et reduced once
Doctor :   how long have you been drinking so much?
User :   4-5 yrs now
Doctor :   to give you a very honest opinion
Doctor :   you are lucky that you dodnt have much of a problem
Doctor :   now
User :   thank GOD
User :   in that case I will surely reduce
Doctor :   But you should very very seriously make an effort to cut down your drinking
Doctor :   if not stop it totally
User :   just that , i am in a party mood since the last month
Doctor :   do you take any medication now for any reason?
Doctor :   do you have any other health problems?
User :   no
Doctor :   thats good
User :   no
Doctor :   Just try to limit your drinking
User :   just that i would like to vist a ENT specialist
User :   i have a sort of a buzzing sound in my left ear
Doctor :   and avoid drinking totally if you take any medication- as it puts an additional strain on your liver
Doctor :   how long have you had the buzzing sound?
User :   its occasional but frm the last 2-3 months
Doctor :   any ear ache/ gidiness?
Doctor :   any hearing difficulty?
User :   nothing
User :   but the ear bud doesn't go in smoothly in the leaft ear
Doctor :   You should not be using ear buds-
Doctor :   you don need to clean your ears- as the wax
Doctor :   falls out by itself naturally
User :   but there is a lot kachra
Doctor :   the ear buds push the wax back in
User :   k
Doctor :   no ear pain at all?
User :   none
User :   just the buzzing sound
User :   and that too at times
Doctor :   it scalled tinnitus
Doctor :   and comes some times
Doctor :   if you are exposed to loud sounds
Doctor :   like in parties with loud music
Doctor :   if you stood next to the loud
Doctor :   speaker
User :   i normally do not go to such parties
User :   but it feels strange to find that the ear bud not going in that easily
Doctor :   ok- any loud noise exposure can cause it- i just used an example
Doctor :   ou migh have impacted wax
Doctor :   dont try pushing it further as you can hurt your ear drum
User :   it pains when i try to push the bud in
Doctor :   Use soliwax ear drops for 2 days- 2-3 times per day
Doctor :   NO EAR BUDS
User :   ok
Doctor :   and after 2 days you can see an ENT who can remove the wax for you
User :   i do not have 2 days time
User :   :(
Doctor :   ok...
User :   I am flyinf saturday evening
Doctor :   Then you should see an ENT tomorrow
Doctor :   and try to get the wax removed
Doctor :   start using th soliwax today night
User :   ok
Doctor :   and see him tommorow
User :   sure
Doctor :   Is there anything else I can help you with?
User :   any doctor close to road
Doctor :   jsut give me a moment
User :   ok
Doctor :   you can go to- DR XXXXXXXX the ENT dept
User :   is he very good??
User :   :)
Doctor :   one of the best and well known ENT surgeons
Doctor :   phone number- of the hospital is 0000
User :   do i have to take an appointment??
Doctor :   if you want to call and check timings
User :   OK
Doctor :   no need for an appointment
User :   Ok
Doctor :   IIs there anything else I can help you with?
User :   that shud be enough for this time
Doctor :   ok; bye for now.
User :   thanks a lot
User :   it was really of great help
User :   have a great evening
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor